# SDR SWAA2019011028366

- Difficulty date: January 8, 2019
- Submitted: January 10, 2019
- Operation: Air carrier
- Aircraft: N268WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32524
- Aircraft time: 41,299 hours, 24,539 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 8200079004
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CABIN EMERGENCY EXIT LIGHT MOUNTING BRACKET BROKEN.  R&R LIGHT PER AMM.
